# SDR F3LA98104

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON FLOORBEAM AT BS 328, RBL 15-42.  MAINTENANCE REMOVED CORROSION AT RBL 15 (1.8 INCH BY 1.2 INCH BY .012 INCH), RBL 22 (1.3 INCH BY 1 INCH BY .013 INCH), RBL 29 (1.4 INCH BY 1 INCH BY .015 INCH) RBL 36 (1.5 INCH BY 1.2 BY .012 INCH), AND RBL 43 (1.7 INCH BY 7 INCH BY .016 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-00-51, FIG 203.  (M)
